# SDR LC1R201202011501

- Difficulty date: February 1, 2012
- Submitted: February 1, 2012
- Operation: General aviation
- Aircraft: N2217J
- Make and model: Cessna 150G
- Aircraft serial: 15065417
- Aircraft time: 3,317 hours
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 0432001550432001
- Condition: Corroded
- Location: Horizontal Stab
- Part time: 3,317 hours
- Component: Horizontal Stab, Cessna
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PRE-PURCHASE INSPECTION, HEAVY CORROSION WAS FOUND AT THE JOINT BETWEEN THE LT STABILIZER SKIN, PN 0432001-55 AND THE RT STABILIZER SKIN, PN 0432001-54 AT THE LOWER CENTER RIVET LINE WHICH HAD EATEN AWAY NUMEROUS RIVETS, LOOSENED THE SKIN JOINT AND BEGAN TO EAT AWAY THE SKIN.  THIS WILL REQUIRE REMOVAL OF THE SURFACE, A THOROUGH INSP FOR ADDITIONAL CORROSION AND PROBABLE REPLACEMENT OF BOTH SKINS.
